Bounds on 2-Torsion in class groups of number fields and integral points on elliptic curves

M. Bhargava, A. Shankar, T. Taniguchi, F. Thorne, J. Tsimerman, Y. Zhao

Research output: Contribution to journalArticlepeer-review

3 Scopus citations
Original languageEnglish (US)
Pages (from-to)1087-1099
Number of pages13
JournalJournal of the American Mathematical Society
Volume33
Issue number4
DOIs
StatePublished - Oct 2020

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Bounds on 2-Torsion in class groups of number fields and integral points on elliptic curves'. Together they form a unique fingerprint.

Cite this